Translator Disclaimer
2011 Exceptional singularities of codimension one holomorphic foliations
Marco Brunella, Carlo Perrone
Publ. Mat. 55(2): 295-312 (2011).

Abstract

We study some numerical properties of singularities of codimension one holomorphic foliations which can be analytically collapsed to one point. Some local and global dynamical consequences are deduced.

Citation

Download Citation

Marco Brunella. Carlo Perrone. "Exceptional singularities of codimension one holomorphic foliations." Publ. Mat. 55 (2) 295 - 312, 2011.

Information

Published: 2011
First available in Project Euclid: 22 June 2011

zbMATH: 1228.32032
MathSciNet: MR2839444

Subjects:
Primary: 14E15, 32S65, 37F75

Rights: Copyright © 2011 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.55 • No. 2 • 2011
Back to Top